Numerical analysis of a model for the spread of HIV/AIDS

Mimmo Iannelli, Roberto Loro, Fabio A. Milner, Andrea Pugliese, Guglielmo Rabbiolo

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

A model for the HIV/AIDS epidemic is described. Some regularity results are established and a numerical method for the approximation of the solution based on the finite difference method of characteristics is proposed. Optimal error estimates are demonstrated for this method and some simulations are presented to show the performance of the method.

Original languageEnglish (US)
Pages (from-to)864-882
Number of pages19
JournalSIAM Journal on Numerical Analysis
Volume33
Issue number3
DOIs
StatePublished - Jun 1996
Externally publishedYes

Keywords

  • AIDS modeling
  • Age structure
  • Numerical method

ASJC Scopus subject areas

  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Numerical analysis of a model for the spread of HIV/AIDS'. Together they form a unique fingerprint.

  • Cite this